MAUDE Adverse Event Report: KAP MEDICAL SKINGUARD MATTRESS SYSTEM; THERAPEUTIC SUPPORT SURFACE

KAP MEDICAL SKINGUARD MATTRESS SYSTEM; THERAPEUTIC SUPPORT SURFACE
Model Number SKNGUARD88MS8EL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is manufactured by kap medical for (b)(4).The adverse event was reported to kap medical by (b)(4) on (b)(6) 2020.There is no indication of device malfunction at this time.The device (mattress system) was on the patient's bed at the time of the event.Since it was reported that the patient may have sustained injury, this report was submitted out of caution.The bed that was used was not manufatured or sold by kap medical.
 
Event or Problem Description
The incident was reported to kap medical by (b)(6) on (b)(4) 2020.The report states that the rn entered the patient room at approx.2 am and found the patient on the ground kneeling next to the bed.The bed (umano medical ook snow bariatric bed 200-0000) exit alarm was not set because the rn stated that she did not know how to set it.It is unknown if the patient fell.The event occured at (b)(6) hospital central in (b)(6).The mattress was manufactured by kap medical for (b)(4).The mattress was a skinguard xms mattress system.The bed was not manufactured by kap medical.There were no initial reports that the mattress caused or contributed to the event.

Brand Name
SKINGUARD MATTRESS SYSTEM
Common Device Name
THERAPEUTIC SUPPORT SURFACE
Manufacturer (Section D)
KAP MEDICAL
1395 pico st.
corona, ca
MDR Report Key10197701
Report Number3003083675-2020-00137
Device Sequence Number11000066
Product Code FNM
UDI-Device Identifier00817012022209
UDI-Public(01)00817012022209
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Biomedical Engineer
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSKNGUARD88MS8EL
Device Catalogue Number303695
Device Lot Number200000374
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR